Projection results for vehicle routing

Letchford, A N and Salazar, J J (2006) Projection results for vehicle routing. Mathematical Programming, 105 (2-3). pp. 251-274. ISSN 0025-5610

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Mathematical Programming
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43970
Deposited By:
Deposited On:
11 Jul 2011 18:08
Refereed?:
Yes
Published?:
Published
Last Modified:
29 Jul 2020 10:47